# SDR IPXA2014060683216

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EXIT LIGHT INOPERATIVE.    R & R EXIT SIGN BATTERY PACK IAW MM 33-51-14-04. EMERGENCY LIGHT FUNCTION CKS OK, REF IPC 33-51-14-04.
